# SDR 99ZZZX436

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550CW
- Make and model: Cndair CL6001A11
- Aircraft serial: 1084
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6003201471
- Condition: Cracked
- Location: Bs 409
- Part time: 6,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD WEB AT FS 409.  REF:  SB 600-679.  DATE SEPT 10, 1997.  AD 97-24-02 AMEND 39-10209 EFFECT DATE 12-3-97.  FS 409 REPAIRED ERGINEERING ORDER 600-53-175.
